# SDR 2024FA0000243

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Aircraft: N386JP
- Make and model: Diamon DA 40
- Aircraft serial: 40386
- Aircraft time: 8,607 hours
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fan
- Part number: 30546800
- Part serial: 233
- Condition: False Indication
- Location: Mfd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FALSE MFD FAN FAIL ALERT ON PFD ANNUNCIATOR SCREEN.
